# SDR DXTA200802751

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 4,529 hours, 2,729 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUD LIMIT FAIL A AMBER CAS ILLUMINATED AFTER TAKEOFF AT APPROX 15000 FT. LIMIT WAS 22 PERCENT.   R & R RUDDER TRAVEL LIMITERS IAW MM CH 27-23-00. OPS CK GOOD IAW CE 27-20-00
